# SDR EIA2001022

- Difficulty date: January 26, 2001
- Submitted: April 12, 2001
- Operation: Air carrier
- Aircraft: N481EV
- Make and model: Boeing 747132
- Aircraft serial: 19896
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Panel
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG-HAECO - FOUND NLG WHEEL WELL RIGHT VERTICAL BEAM WEB CRACKED AT FASTENER HOLES BETWEEN BS 300-320 AT FIVE LOCATIONS.  REPLACED RIGHT VERTICAL WEB PER BSB 53A2293.  (M)
